advertisement
Question
Posted by: Help! | 2004/11/01

Hair on Face

Doc please help, I know you have seen many of these postings but:
I developed hair on my chin after my second child. I was then put on Dianne and Androcur for about 3 years, but it did not get less. I then stopped, seeing that it made no difference whatsoever.
Hormones was checked last year, and according to this there is nothing wrong.
Also gained alot of weight, but PCOS was not diagnosed - went to 2 different gynaes - very reputable in Pta.
What can this be?? I went from a gynae (x2) to a dermatologist to a GP and nobody seems to know what the cause might be.
Something started it, so there MUST be a cure for this.

I know you are very busy, but could you please give me more answers.... THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are a number of causes for excess hair, including increased secretion of androgens from the adrenal gland. You could see an endocrinologist about this. If the Diane and Androcur did not help and there is no other cause, GnRH analogues could be used. You could try the Endocrine unit at the teaching hospital in your area.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement